Alert archive / Indiana / Wind Chill Advisories in 2007

Wind Chill Advisory 3, NWS Northern Indiana

February 15, 200718 counties in Indiana; 6 counties in Ohio

NWS Northern Indiana issued this wind chill advisory at Feb 15, 2007, 3:58 PM EST for 18 counties in Indiana; 6 counties in Ohio. It took effect at Feb 15, 2007, 10:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2007, 3:58 PM EST (20:58 UTC)
In effect from
Feb 15, 2007, 10:00 PM EST
Expired
Feb 16, 2007, 11:00 AM EST
In force
13 hr
Issued by
NWS Northern Indiana
All 24 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-128 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KIWX 152058
WSWIWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EST THU FEB 15 2007

...WIND CHILL TEMPERATURES TO DIP TO 20 BELOW TO 25 BELOW TONIGHT
AND FRIDAY MORNING...

.THE CORE OF AN ARCTIC AIRMASS WILL ACROSS THE AREA TONIGHT.
TEMPERATURES WILL DROP WELL BELOW ZERO AGAIN OVERNIGHT OVER MUCH
OF INDIANA AND OHIO...EXCEPT NEAR THE MICHIGAN BORDER. WINDS
SHOULD BE AROUND 10 MPH AND BE HIGH ENOUGH TO CAUSE WIND CHILL
TEMPERATURES TO FALL TO BETWEEN 20 BELOW AND 25 BELOW
ZERO...ESPECIALLY OVER AREAS OF DEEP SNOW COVER. TEMPERATURES
SHOULD WARM AND WIND CHILL TEMPERATURES SHOULD RISE ABOVE 20 BELOW
OVER ALL AREAS BY LATE FRIDAY MORNING.

INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025-
160500-
/O.NEW.KIWX.WC.Y.0003.070216T0300Z-070216T1600Z/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
358 PM EST THU FEB 15 2007 /258 PM CST THU FEB 15 2007/

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM EST /9 PM CST/ THIS
EVENING TO 11 AM EST /10 AM CST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM EST /9 PM
CST/ THIS EVENING TO 11 AM EST /10 AM CST/ FRIDAY. 

WIND CHILL TEMPERATURES WILL FALL TO BETWEEN 20 BELOW AND 25
DEGREES BELOW ZERO OVERNIGHT INTO FRIDAY MORNING. THE COLDEST
WIND CHILL TEMPERATURES WILL BE SOUTH OF HIGHWAY 6 FROM NORTH OF
PLYMOUTH INDIANA TO NAPOLEON OHIO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS AROUND OR
ABOVE 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

SKIPPER
2 follow-up statements
000 
WWUS43 KIWX 160258
WSWIWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
958 PM EST THU FEB 15 2007

...WIND CHILL TEMPERATURES TO DIP TO 20 BELOW TO 25 BELOW TONIGHT
AND FRIDAY MORNING...

.THE CORE OF AN ARCTIC AIRMASS WILL ACROSS THE AREA TONIGHT.
TEMPERATURES WILL DROP WELL BELOW ZERO AGAIN OVERNIGHT OVER MUCH
OF INDIANA AND OHIO...EXCEPT NEAR THE MICHIGAN BORDER. WIND SPEEDS 
SHOULD BE AROUND 10 MPH WHICH WILL BE STRONG ENOUGH TO CAUSE WIND
CHILL TEMPERATURES TO FALL TO BETWEEN 20 BELOW AND 25 BELOW
ZERO...ESPECIALLY OVER AREAS OF DEEP SNOW COVER. TEMPERATURES
SHOULD WARM AND WIND CHILL READINGS WILL RISE ABOVE 20 BELOW OVER
ALL AREAS BY LATE FRIDAY MORNING.

INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025-
161100-
/O.CON.KIWX.WC.Y.0003.070216T0300Z-070216T1600Z/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
958 PM EST THU FEB 15 2007 /858 PM CST THU FEB 15 2007/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST /10 AM
CST/ FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST /10 AM
CST/ FRIDAY. 

WIND CHILL TEMPERATURES WILL FALL TO BETWEEN 20 BELOW AND
25 DEGREES BELOW ZERO OVERNIGHT INTO FRIDAY MORNING. THE COLDEST
WIND CHILL TEMPERATURES WILL BE SOUTH OF HIGHWAY 6 FROM JUST NORTH
OF PLYMOUTH INDIANA TO NAPOLEON OHIO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS AROUND
OR ABOVE 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES. EXPOSED SKIN WILL FREEZE IN LESS THAN 30 MINUTES. 

$$

MURPHY
000 
WWUS43 KIWX 161015
WSWIWX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 AM EST FRI FEB 16 2007

...WIND CHILL TEMPERATURES TO DIP TO 20 BELOW TO 25 BELOW THIS MORNING...

.THE CORE OF AN ARCTIC AIRMASS WILL MOVE ACROSS THE AREA THIS
MORNING. TEMPERATURES WILL REMAIN AT OR BELOW ZERO THROUGH SUNRISE
AND THEN CLIMB BY LATER THIS MORNING. WIND SPEEDS SHOULD BE
AROUND 10 MPH WHICH WILL BE STRONG ENOUGH TO CAUSE WIND CHILL
TEMPERATURES TO FALL TO BETWEEN 15 BELOW AND 25 BELOW
ZERO...ESPECIALLY OVER AREAS OF DEEP SNOW COVER. TEMPERATURES
SHOULD WARM AND WIND CHILL READINGS WILL RISE ABOVE 20 BELOW OVER
ALL AREAS BY LATE MORNING.

INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025-
161600-
/O.CON.KIWX.WC.Y.0003.000000T0000Z-070216T1600Z/
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
515 AM EST FRI FEB 16 2007 /415 AM CST FRI FEB 16 2007/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST /10 AM
CST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST /10 AM
CST/ THIS MORNING. 

WIND CHILL TEMPERATURES WILL CONTINUE TO RANGE FROM 15 BELOW TO 25
DEGREES BELOW ZERO THIS MORNING. THE COLDEST WIND CHILL
TEMPERATURES WILL BE SOUTH OF HIGHWAY 6 FROM JUST NORTH OF
PLYMOUTH INDIANA TO NAPOLEON OHIO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS AROUND
OR ABOVE 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS
WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR
A HAT AND GLOVES. EXPOSED SKIN WILL FREEZE IN LESS THAN
30 MINUTES.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind chill advisory went out at Feb 15, 9:55 AM EST, 6 hours 3 minutes earlier.

Area forecast discussion, Feb 15, 9:55 AM EST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 AM EST THU FEB 15 2007

.UPDATE...
HAVE UPDATED GRIDS/ZFP FOR LAKE EFFECT SNOW. SURFACE REPORTS
INCLUDED UP TO AN INCH OF SNOW AN HOUR WITH HEAVY SNOW REPORTED AT
BOTH BENTON HARBOR AND SOUTH BEND SINCE 13Z. DID NOT REISSUE
ADVISORY/WARNING...BUT UPDATED FOR HIGHER AMOUNTS OVER FAR SW LOWER
MI FOR 2 TO 4 INCHES/BERRIEN AND CASS COUNTIES WITH LESSER AMOUNTS
FARTHER FROM THE LAKE FOR ST JOE MI AND ST JOE/ELKHART INDIANA.
EXPECT QUITE HIGH SNOW TO LIQUID RATIONS/ABOUT 25 TO 1 GIVEN
TEMPERATURES ONLY 5F TO 15F. MULTI-CELLULAR BANDS HAVE REESTABLISHED
THEMSELVES AFTER MESO LOW MOVED THROUGH ABOUT 09Z. NOTED SOMEWHAT OF
A DIURNAL TREND IN THE LAKE EFFECT SNOW INTENSITY OVER THE LAST FEW
WEEKS OF INTENSITIES INCREASING LATE OVERNIGHT AND DECREASING DURING
THE LATE MORNING HOURS. GIVEN THIS TREND AND GIVEN THE ANTICIPATION
OF WINDS BACKING MORE TO THE WEST...EXPECT MULTI-CELL BANDS TO
TRANSLATE EAST AND WEAKEN THE AFTERNOON.

&&

.AVIATION...
ELONGATED LAKE EFFECT BAND EXTENDS FROM WEST TO EAST FROM AL PORTE
COUNTY INTO NOBLE COUNTY AND THEN SE FROM THERE. SOME REPORTS OF
REDUCED VSBYS HAVE BEEN RECEIVED BUT ARE ONLY FOR BRIEF PERIODS.
HAVE MADE SOME ADJUSTMENTS TO KSBN TO REFLECT THIS AND EXPECTED
TREND NEXT SEVERAL HOURS. ADDITIONAL SNOW SHWERS SEEN UPSTREAM
ACROSS KGRR AREA. THESE SHOULD ALSO MAKE IT DOWN THIS WAT AND BRING
LGT SNOW SHOWERS TO KSBN AND POSSIBLY KFWA. CUT PRECIP OFF BY LATE
EVE AT KSBN AS FLOW BEGINS TO TURN AND INVERSION HGTS INCREASE.

&&

.SHORT TERM...
TODAY AND TONIGHT

FOCUS WILL BE ON LAKE EFFECT EVENT UNDERWAY.

SINGLE BAND THAT MIGRATED FROM PARTS OF ILLINOIS INTO NW INDIANA/SW
MICHIGAN WEAKENED SOMEWHAT BUT DID BEGIN TO EXTEND MUCH FURTHER
INLAND FROM BERRIEN COUNTY WELL SOUTH INTO CASS AND MIAMI COUNTIES
IN INDIANA. NOT MANY SFC REPORTS TO USE IN THIS AREA BUT SUSPECT
SOME DECENT BURSTS TAKING THINGS DOWN AROUND A MILE BRIEFLY. SHORT
WAVE DROPPING THROUGH LWR MI INTO NORTHERN INDIANA DID INCREASE
SOME OF THE UPSTREAM ACTIVITY. HOWEVER...BANDS ARE RATHER SMALL
AND NOT AMOUNTING TO MUCH. EXAMINATION OF KGRB SOUNDINGS SHOWS A
LOT OF DRY AIR IN THE SOUNDING WHICH IS BEING ENTRAINED INTO THE
LAKE. DESPITE DELTA TS IN THE MID TO UPPER TEENS AND EQUILIBRIUM
LEVELS OF 6 TO 7 KFT...BANDS HAVING A HARD TIME GETTING GOING ANY
FURTHER. 06Z NAM-WRF SHOWING THIS QUITE WELL WITH OMEGA ND MSTR
MUCH MORE LIMITED AND NOT AS IMPRESSIVE AS PAST RUNS. HEADLINES
WERE ISSUED YESTERDAY FOR MAJORITY OF THE ACCUMS FALLING LAST
NIGHT AND TODAY AND WITH LITTLE OVERALL ACCUMS BEING REPORTED LAST
NIGHT...WILL BE HARD PRESSED TO EVEN GET CLOSE TO CRITERIA VALUES.
AFTER COLLABORATION...WILL DROP ALL HEADLINES AND GO WITH LIKELY
POPS AND 1 TO 3 INCH LOCAL ACCUMS IN BERRIEN AND CASS COUNTIES AND
LOCAL INCH OR SO OUT SIDE THESE AREAS AS WAVE MOVES THROUGH AND
DECENT BAND NOW ENTERING THE NORTHERN CWA DRIFTS SOUTH. A STRAY
REPORT OF 3 TO 4 INCHES IS NOT OUT OF THE REALM OF POSSIBILITY BUT
THINK AMOUNTS WILL BE LESS OVERALL.

TONIGHT WNW FLOW WILL KEEP SOME LIGHT SNOWSHOWERS GOING ACROSS FAR
SW LWR MI COUNTIES BUT AGAIN AMOUNTS DON/T APPEAR TO BE OF CONCERN
SO WILL LOWER TO CHC POPS.

TEMPS TODAY WILL CLIMB INTO THE TEENS TODAY...STILL WELL BELOW
NORMAL. TONIGHT LOWS WILL DROP INTO THE SINGLE DIGITS WITH SOME
BELOW ZERO READINGS POSSIBLE. ONLY AREAS TO REMAIN WARMER WILL BE
ACROSS FAR SW LWR WHERE TEMPS WILL REMAIN ABOVE ZERO.

&&

.LONG TERM...
VRY UNCERTAIN PATTN TRANSITION THIS PD AS POLAR VORTEX OVR ERN
CANADA DEAMPLIFIES ALTHOUGH ENHANCED SRN STREAM FLW CONTS AND OF
WHICH CONTS TO BE POORLY HANDLED BY MED RANGE GUIDANCE AND NO DOUBT
REFLECTED IN OSCILLATING MODEL TRENDS W/PLACEMENT AND INTENSITY OF
SYSTEM MID NXT WEEK.

IN THE INTERIM...ROBUST NRN STREAM SW TROUGH OUT NR 50N/150W
OVERTOPPING FLAT MID LVL RIDGE ALG THE BC COAST AND PROGGED TO
DIG/DEEPEN SEWD INTO THE SRN LAKES/OH VALLEY SATURDAY. MIX OF
VARIOUS THETA-E SFC/S INDICATED PRONOUNCED SLAB ASCENT OVERTOP
RENEWED ARCTIC WEDGE AND DECENT SUB TROPICAL MSTR PLUME EXTENDING
BACK TO HAWAII. MOST MODEL SOLUTIONS RATHER ROBUST BUT PREFER MORE
INTENSE LOOK OF GFS SOLUTION ALTHOUGH IT MAY BE A BIT FAST OVERALL.
WILL HIT POPS QUITE A BIT HARDER AT THIS POINT FRI NIGHT AND FIRST
HALF OF SATURDAY W/SVRL INCHES OF SNOW PSBL. SECONDARY COLD SURGE
BEHIND THIS SYS WILL AGAIN FAVOR SOME LK EFFECT ALTHOUGH A NW FLW
TRAJECTORY AND LOSS OF SYNOPTIC MSTR DOES NOT BODE MUCH THREAT AT
THIS POINT FOR ANYTHING SIGNIFICANT.

AFT THAT...TEMPS BECOME A REAL CHALLENGE GIVEN DEEP SNOWPACK IN
PLACE AND DEEPENING SW FLW AHD OF INTENSE MID WEEK SYS. HIGHLY DOUBT
MIXED LYR WILL DEEPEN SUFFICIENTLY OVR SNOW FIELD ESP W/WHAT OUGHT
TO BE A LOT OF LOW/MID LVL CLD CVR TO ATTAIN PROGGED MEX MOS MAX
TEMPS ESP TUE AND WED. THUS WILL KEEP W/NOTION OF UNDERCUTTING
NUMBERS THROUGH THE WEEK. DETAILS OF THIS NXT SYS REMAIN LARGELY
UNCLEAR ESP IN LIGHT OF POOR RUN CONTINUITY AND SIG MODEL PHASE
DIFFERENCES. OP GFS LOOKS WAY TOO PROGRESSIVE ONCE AGAIN W/MAJORITY
OF GFS ENSEMBLES SLOWER. SAME CAN BE SAID FOR LAST SYS WHICH AGAIN
HARBORS SOME INSIGHT HERE W/SLOWER EWD EJECTION CERTAINLY PSBL AND
WHICH WOULD FAVOR SYS LIFTING OUT FURTHER N. AT THIS POINT WILL KEEP
W/DRY MENTION DY7 AND AWAIT LTR GUIDANCE FOR A MORE DEFINITIVE TREND.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM EST FRIDAY FOR LMZ043-046.

&&

UPDATE...SKIPPER
SHORT TERM/AVIATION...FISHER
LONG TERM....HOLSTEN
Hazardous weather outlook, Feb 15, 5:18 AM EST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 AM EST THU FEB 15 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
518 AM EST THU FEB 15 2007 /418 AM CST THU FEB 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF ACCUMULATING SNOW IS EXPECTED FRIDAY NIGHT AND
SATURDAY AS AN ALBERTA CLIPPER DROPS OUT OF CANADA. SEVERAL INCHES
OF SNOWFALL IS POSSIBLE WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-161030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
518 AM EST THU FEB 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WEST TO NORTHWEST WINDS WILL SLOWLY DECREASE THROUGH TONIGHT TO
15 TO 25 KNOTS...CREATING A CONTINUATION OF HAZARDOUS CONDITIONS TO
SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL BACK TO SOUTHWEST FRIDAY AND CONTINUE TO PROMOTE HAZARDOUS
CONDITIONS TO SMALL CRAFT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Feb 15, 9:59 AM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
959 AM EST THU FEB 15 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     SNOW             BENTON HARBOR           42.12N  86.45W
02/15/2007  M1.80 INCH       BERRIEN            MI   TRAINED SPOTTER

            SNOWING HEAVILY AT TIME OF OBSERVATION. AMOUNT IS STORM
            TOTAL SO FAR.
Local storm report, Feb 15, 10:43 AM EST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EST THU FEB 15 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     SNOW             SIMONTON LAKE           41.75N  85.97W
02/15/2007  M1.20 INCH       ELKHART            IN   TRAINED SPOTTER

            TOTAL SINCE 3 AM THIS MORNING

Nearby

Wind Chill Advisories in Indiana, 2007Wind Chill Advisories in Ohio, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.